Repositorio de producción científica de la Universidad de Sevilla

A goodness-of-fit test for the multivariate Poisson distribution

Opened Access A goodness-of-fit test for the multivariate Poisson distribution
Estadísticas
Icon
Exportar a
Autor: Novoa Muñoz, Francisco
Jiménez Gamero, María Dolores
Departamento: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Fecha: 2016
Publicado en: SORT (Statistics and Operations Research Transactions), 40 (1), 113-138.
Tipo de documento: Artículo
Resumen: Bivariate count data arise in several different disciplines and the bivariate Poisson distribution is commonly used to model them. This paper proposes and studies a computationally convenient goodness-of-fit test for this distribution, which is based on an empirical counterpart of a system of equations. The test is consistent against fixed alternatives. The null distribution of the test can be consistently approximated by a parametric bootstrap and by a weighted bootstrap. The goodness of these bootstrap estimators and the power for finite sample sizes are numerically studied. It is shown that the proposed test can be naturally extended to the multivariate Poisson distribution.
Cita: Novoa Muñoz, F. y Jiménez Gamero, M.D. (2016). A goodness-of-fit test for the multivariate Poisson distribution. SORT (Statistics and Operations Research Transactions), 40 (1), 113-138.
Tamaño: 204.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44841

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones